# SDR QXEA9700375

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR PRESSURE BULKHEAD BEAM II RIGHT END IS CRACKED IN RADIUS OF UPPER ATTACH FLANGE.  REPAIRED HORIZONTAL BEAM II PER FOKKER SRM 53-02-18 FIGURE 13 SECTION B-B.
